MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC PAK 9733498 NAVIGATED PEDICLE ACCESS KIT; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR

MEDTRONIC NAVIGATION, INC PAK 9733498 NAVIGATED PEDICLE ACCESS KIT; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR
Model Number 9733498
Medical Device Problem Code Output Problem (3005)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 05/11/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No parts were returned for analysis.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information regarding a navigation device being used outside of a procedure.It was reported that the needle could not be fixed in the handle.They opened new items and the issue was resolved.

Brand Name
PAK 9733498 NAVIGATED PEDICLE ACCESS KIT
Common Device Name
INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC
826 coal creek circle
louisville CO 80027
MDR Report Key10051658
Report Number1723170-2020-01419
Device Sequence Number16856209
Product Code MAX
UDI-Device Identifier00613994475169
UDI-Public00613994475169
Combination Product (Y/N)N
Initial Reporter CountryPL
PMA/510(K) Number
K131425
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/13/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/02/2022
Device Model Number9733498
Device Catalogue Number9733498
Device Lot Number200103E
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/11/2020
Initial Report FDA Received Date05/13/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1